Geological Literature
Magnetic Properties and Remanent Magnetization of Stony Meteorites
SUGIURA N.
item | description |
---|---|
Title | Magnetic Properties and Remanent Magnetization of Stony Meteorites |
Authors | SUGIURA N. |
Data name | Journal of Geomagnetism and Geoelectricity |
Volume | 29 |
Num | 6 |
Page | 519-539 |
Year | 1977 |
Publisher | Society of Terrestrial Magnetism and Electricity of Japan, University of Tokyo Press |
Language | EN |
Abstract language | EN |
ISSN | 00221392 |
GEOLIS URL | https://darc.gsj.jp/archives/detail?cls=geolis&pkey=197802489 |
@id | https://gbank.gsj.jp/ld/resource/geolis/197802489 |